# SDR SWAA2023102001871

- Difficulty date: September 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE ON TRAILING EDGE AT LEVEL ORSS 278 LT WING 2023-584640<[01] REPLACED SUPPORT STRUCTURE LOC. ON TRAILING EDGE AT LEVEL ORSS 278 LT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02; DWG 115A3700 SHEET 38 REV - AND 115A3712 SHEET 5 REV -;[02] REPLACED SUPPORT STRUCTURE LOC. ON TRAILING EDGE AT LEVEL ORSS 278 LT WING IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02; DWG 115A3700 SHEET 38 REV - AND 115A3712 SHEET 5 REV -
